Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diagnosed with lymphoma on top of aorta. On chemo. Having dizziness, headaches, lost balance. Suggestions?

I was diagnosed with MS in September and in December was diagnosed with nodular sclerosis Hodgkin s Lymphoma . My mass was in the on top on the aorta . I am now taking chemo . I feel like i am having ms relapsing after chemo. My left side has numbness. I have dizziness , headaches and my balance is completely off. After chemo I can t walk for a day or so. My docotor does know what to do so I am trying to find answers. I think the chemo is affecting me in a bad way. I feel like I m dying after chemo. My MS specialist doesn t know either.
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Oncologist, Radiation 's  Response
you should mention full form of MS . it may be mitral stenosis or multiple sclerosis. your symptoms may be due these disease either.anyway lymphoma chemotherapy is not very toxic. you should mention the stage of your disease. your cardiological status to be checked. do not be afraid. take your chemo at regular interval. nodular sclerosis hodgkin's lymphoma is completely curable. consult your oncologist.
Answered: Sat, 2 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor